I have a question about trying to concieve after using depo.It's been 5mnths now that I've been on the depo-provera shot.I just recently took my last shot because me and my husband are ready to concieve, starting next yr sometime.I started to not take that shot because I heard it takes a couple of mnths sometimes longer for everything to return to normal,but I took it anyway because I'm in school and I figured,by the time I'm finished with school(which is in may next yr)hopefully I should start seeing my periods again,if not sooner so that we can concieve.I want to start as soon as possible though,but since It'll only make 8mnths that I'll be on the depo,will it take a long time for me to be able to conceive or will I just have to wait and see after the last month of being on the depo? I really would like to know if there is anything that I can get that will help me keep my weight up?When I started the depo shot I weighed 112lbs,and now that I've been on it for awhile I now weigh 138lbs,and I really like being this size rather than under 115lbs. I really hate being small! Can anyone help me out with this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?